# SDR SCNA20201116241

- Difficulty date: November 1, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN FLOOR PANEL BREAK, STA 947.5+4, RBL 25, WL 208.  AFT CABIN FLOOR PANEL BREAK AT BS 947.5+4 RBL 25 FOUND TO BE OUT OF LIMITS, IAW B737-800 SRM 53-70-51-1A-1.  REMOVED AND REPLACED PANEL BREAK, IAW B737-800 SRM 51-40-02-0G-0 AND BOEING DRAWING 147A5650.
